# SDR VJ32002F00018

- Difficulty date: March 26, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N8101C
- Make and model: Beech F33A
- Aircraft serial: CE1538
- Engine: Cont IO520BB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Condition: Stuck
- Location: Mlg
- Part time: 244 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKE OFF.  AIRCRAFT WAS PLACED ON JACKS AND THE LANDING GEAR CYCLED IAW MM.  INSPECTION OF SYSTEM FOUND THAT THE DYNAMIC RELAY WOULD STICK IN THE DOWN POSITION.  A NEW DYNAMIC RELAY WAS INSTALLED AND THE SYSTEM OPERATIONAL CHECKED NORMAL.
